Commutativity of rings satisfying some polynomial conditions
- 29 Downloads
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- H. Abu-Khuzam, A commutativity theorem for periodic rings,Math. Japonica,32 (1987), 1–3.Google Scholar
- H. Abu-Khuzam, Commutativity results for periodic rings,Acta Math. Hungar.,58 (1991), 273–277.Google Scholar
- H. Abu-Khuzam, H. E. Bell and A. Yaqub, Commutativity of rings satisfying certain polynomial identities,Bull. Austral. Math. Soc.,44 (1991), 63–69.Google Scholar
- H. E. Bell, On some commutativity theorems of Herstein,Arch. Math. 24 (1973), 34–38.Google Scholar
- H. E. Bell, A commutativity study for periodic rings,Pacific J. Math.,70 (1977), 29–36.Google Scholar
- I. N. Herstein, A commutativity theorem,J. Algebra,38 (1976), 112–118.Google Scholar
- W. K. Nicholson and A. Yaqub, A commutativity theorem,Algebra Universalis,10 (1980), 260–263.Google Scholar
© Akadémiai Kiadó 1995